Combolieve® Day & Night Pain Relief

With Combolieve® the difference really is day and night. Combolieve® Day & Night Pain Relief is the only specific day and night pain relief combination available for a wide range of acute pain symptoms, including headaches, backache, period pain and osteoarthritis.

Products AU

Combolieve® Day tablets are for the temporary relief of pain associated with headache, toothache, backache, muscular aches, period pain, arthritis, osteoarthritis, rheumatic pain, and cold or flu symptoms.

Combolieve® Night tablets are for the temporary relief of pain when associated with sleeping difficulty, such as headache, toothache, backache, muscular aches, period pain, arthritis, osteoarthritis, rheumatic pain, and cold or flu symptoms.

Free from gluten, lactose and soy.

Available pack sizes – 24s
Dose form – Tablet

More information

Day tablets: Paracetamol 500 mg
Night tablets: Paracetamol 500 mg, diphenhydramine hydrochloride 25 mg

Adults and children over 12 years:
Day tablets - take 1-2 white tablets with water or other fluid every 4-6 hours as required (morning, midday and afternoon). Maximum of 6 day tablets in a 24 hour period.
Night tablets - take 1-2 blue tablets with water or other fluid only at bedtime. Maximum of 2 night tablets in a 24 hour period.

Do not give to children under 12 years of age.

Seek medical or pharmacist advice before first use. Keep to the recommended dose. Do not give to children under 12 years of age. Not recommended for use by pregnant or lactating women.
Do not use if you are taking other products containing paracetamol unless advised to do so by a doctor or pharmacist, or if you are taking monoamine oxidase inhibitors.
Unless advised by a doctor do not take this medicine for longer than a few days at a time if you are an adult. Do not give this medicine to adolescents and children 12 years and over for longer than 48 hours at a time.
While using this product do not take any other products containing diphenhydramine or other antihistamines.
The night tablet containing diphenhydramine may cause drowsiness which may continue the following day. If affected do not drive a vehicle or operate machinery.
Avoid alcohol.
Night (blue) tablets contain potassium sorbate.